# SDR AALA202207127606

- Difficulty date: July 11, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N801AC
- Make and model: Boeing 737
- Aircraft serial: 40619
- Aircraft time: 26,252 hours, 3,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1L FLASHLIGHT MISSING. REPLACED MISSING FLASHLIGHT.
